Hiya Ayjay, I had my vaccine 6 days ago. At first, I had a muscle ache in my thigh which I thought was probably normal. I have arthritis so used to some pain. This however has made it worse and I’m limping since I had the vaccine and a lot of pain in my right leg.
I had my oxford vaccine 10 days ago. Arthralgia is one of the side effects and it appears to cause more pain to someone with arthritis. In my case, it has worsened it although it’s not diagnosed in my hip and thigh where I have arthralgia right now as a result of the vaccine. 10 days on it’s still painful (similar to sciatica) and restricting my walking. It gets better and then flares up again. I do have arthritis diagnosed in both knees but no different problems there.
I dread the second vaccine now…although I will still have it.
I hope it is just a side-effect that will go away eventually. I did have aching which went away a few days after the vaccine. Diaphragm, underarm, and neck. Also the extreme tiredness but that goes by the next day.
thanks for your reply , i cant walk , sit, laydown with out extreme pain , i have dizzy light head pain when passing water shrivers i feel like i am block of ice all though heating is on i take paracetamol and pregablin every day it dont help really as i am one person with chronic pain , pain all over my body and yet main carer to my wife i cant look after my self when i am in extreme pain
Had the AstraZeneca on Tuesday as soon as the needle was inserted. I felt it and it was painful. Prior to the jag I had taken a paracetamol. One hour later I developed a 2 inch red burning raised mark just under the injection sight. It can feel itching. And it’s been the same since Tuesday. Having checked these symptom’s which these are re common on 1-10 and 1-100.
I can clearly see the needle mark. Which suggests to me that the needle used was too big. I have trouble with blood test and have to have the smallest needle. Otherwise I get very badly bruised arm. I will make sure I inform for the second jab.
The reason I am highlighting the above. Is not to deter anyone but to inform. If you have general problems with blood tests with size of needle mention it.
My husband had the Pfizer he did not have any side effects. And no visible sight of injection point.
I’m sorry to hear that too sunny disposition
Fortunately I didn’t have arm reaction, but had headache for 2⅔ days. I had the AstraZeneca. My friend had the Pfizer and had sore and very aching arm. Another friend had the chills.
Hope you feel more comfortable asap
My jab wasn’t done as smoothly as it should have been. I’d have preferred a bit more finesse!
My arm was sore for a day, and I was a bit achey, but it’s OK now.
If it means I get my life back, I really don’t mind.
I had headache for 2 half days with 1st. 2nd nothing really, just a heavy feeling in my arm.
A few days later, when the tree pollen was really high, I had some hay fever symptoms, never had before… I truthfully feel was nothing to do with the jab, as hay fever medication helped. Never suffered hay fever before.
After a mix-up on Monday of where I was sent for my second vaccine (they were only doing Pfizer one’s), I finally received my AZ second one today. The first time around I had a dead leg straight away but no problems so far with the second one.
My wife (whom I care for) and I have had both of the vaccinations (Pfizer). My wife had mild side effects after the first. I had none; I did not even feel the needle go in.
After the second vaccination, my wife had more severe side effects. She had an upset stomach and fluctuation temperature for a few days. I had a slight ache in my arm the day after and that was all.
I have been informed from more than one source that it is not unusual for the second vaccination to cause worse after effects than the first. It is something to do with the body, now resistant to antibodies after the first vacccination, seeing the second injection as a new antibody, and fighting it.